Metrics

From
Generalized Fibonacci-Lucas Sequence by Bijendra Singh, Omprakash Sikhwal and Yogesh Kumar Gupta Turkish Journal of Analysis and Number Theory. 2014, 2(6), 193-197 doi:10.12691/tjant-2-6-1
Views
13016
Html 12389
Abstract 627
24 November 2014 (publication date) through 25 January 2022 *
20.64 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5726
PDF2686
Epub1199
XML1323
PPT0
Figures251
Tables267
Export: 3106
RIS957
BibTex1096
Endnote1053
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com